# SDR ASAA2023110245974

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,577 hours, 10,896 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LOG 60923028 DURING UPGRADE TEST, DFCS FAILS 60.31 CH-B MSG 22-11146 & 22-11340. GROUNDED - YES. (RESOLVED ON W/O: 1975487 TASKCARD: N/R-00002 ) PERFORMED DFCS TEST 60.31 NO FAULTS ON CHANNEL A & CHANNEL B, CLEANED & RESITTED AILERON POSITION SENSOR CONNECTORS, AILERON POSITION SENSOR TEST GOOD FIM 22-12 TASK 813, FIM 22-16 TASK 829, WDM 22-11-31, AMM 22-11-2*9-710-801, ALSO PERFORMED LLM LAND VERIFIED TEST GOOD AMM 22-11-01/201, NO HISTORY LAST 60 DAYS, CLEARS MEL 22-1F & MEL 22-99B, PLACARD REMOVED, SEAMC NOTIFIED.
